# SDR IPXA2015072391473

- Difficulty date: July 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, NR 2 THRUST REVERSER UPPER INBD TRACK LUG HAS CRACK INDICATION AFTER BEARING REMOVED.  HOLE SIZE AT .648.  REAMED NR 2 T/R INBD UPPER LUG TO .7472, IAW A300-7830-19599-Z APPENDIX D, STEP K.
